Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 205

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Applications of a theorem of Lévy to Boolean terms and algebras
Jonathan Stavi.
Trans. Amer. Math. Soc. 205 (1975), 1-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0469695
Location of the zeros of a polynomial relative to certain disks
R. C. Riddell.
Trans. Amer. Math. Soc. 205 (1975), 37-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364603
Hall-Higman type theorems. II
T. R. Berger.
Trans. Amer. Math. Soc. 205 (1975), 47-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0399229
Stable thickenings in the homotopy category
R. L. Chazin.
Trans. Amer. Math. Soc. 205 (1975), 71-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380810
A construction of Lie algebras by triple systems
W. Hein.
Trans. Amer. Math. Soc. 205 (1975), 79-95
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0393153
Fourier coefficients of Eisenstein series of one complex variable for the special linear group
A. Terras.
Trans. Amer. Math. Soc. 205 (1975), 97-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369267
Trees of homotopy types of 2-dimensional $CW$ complexes. II
Micheal N. Dyer and Allan J. Sieradski.
Trans. Amer. Math. Soc. 205 (1975), 115-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425957
$S$-operations in representation theory
Evelyn Hutterer Boorman.
Trans. Amer. Math. Soc. 205 (1975), 127-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364424
Classification of $3$-manifolds with certain spines
Richard S. Stevens.
Trans. Amer. Math. Soc. 205 (1975), 151-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358786
$p$-factorable operators
C. V. Hutton.
Trans. Amer. Math. Soc. 205 (1975), 167-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0397462
Some theorems on $(CA)$ analytic groups
David Zerling.
Trans. Amer. Math. Soc. 205 (1975), 181-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364548
Smooth $Z_{p}$-actions on spheres which leave knots pointwise fixed
D. W. Sumners.
Trans. Amer. Math. Soc. 205 (1975), 193-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372893
Asymptotic enumeration of partial orders on a finite set
D. J. Kleitman and B. L. Rothschild.
Trans. Amer. Math. Soc. 205 (1975), 205-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369090
Order summability of multiple Fourier series
G. E. Peterson and G. V. Welland.
Trans. Amer. Math. Soc. 205 (1975), 221-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374807
Generalized gradients and applications
Frank H. Clarke.
Trans. Amer. Math. Soc. 205 (1975), 247-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0367131
Hausdorff $m$ regular and rectifiable sets in $n$-space
Pertti Mattila.
Trans. Amer. Math. Soc. 205 (1975), 263-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357741
Three local conditions on a graded ring
Jacob Matijevic.
Trans. Amer. Math. Soc. 205 (1975), 275-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0384776
Splitting isomorphisms of mapping tori
Terry C. Lawson.
Trans. Amer. Math. Soc. 205 (1975), 285-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358821
The geometric dimension of some vector bundles over projective spaces
Donald M. Davis and Mark E. Mahowald.
Trans. Amer. Math. Soc. 205 (1975), 295-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372854
Continua in which all connected subsets are arcwise connected
E. D. Tymchatyn.
Trans. Amer. Math. Soc. 205 (1975), 317-331
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0365523
Further generalizations of the Nehari inequalities
Duane W. DeTemple.
Trans. Amer. Math. Soc. 205 (1975), 333-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364622
Stiefel-Whitney homology classes and bordism
Ethan Akin.
Trans. Amer. Math. Soc. 205 (1975), 341-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358829
Some polynomials defined by generating relations
H. M. Srivastava and R. G. Buschman.
Trans. Amer. Math. Soc. 205 (1975), 360-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369770
Exotic singular structures on spheres
Norman Levitt.
Trans. Amer. Math. Soc. 205 (1975), 371-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377909
$Φ$-like holomorphic functions in $C^{n}$ and Banach spaces
Kenneth R. Gurganus.
Trans. Amer. Math. Soc. 205 (1975), 389-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374470